Buy it Again
Mucinex Fast-Max Liquid Medicine Night Time Cold & Flu Maximum Strength - 6 Fl. Oz.
Cold & Flu, Maximum Strength, Night Time
Other Information: Each 20 ml contains: Sodium 12
Active Ingredients: Acetaminophen (650 mg), Diphe
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause s
Directions Directions: Do not take more than directed (see Ov
About the Producer Reckitt Benckiser
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.